# SDR C2XA10CL113

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145
- Aircraft serial: 145585
- Aircraft time: 19,825 hours, 15,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHT STRIP AT SEAT 8A AND 9A WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LIGHT STRIP AND OPERATIONAL CHECKS WERE GOOD.
